# SDR AALA20150429013

- Difficulty date: April 29, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- Aircraft time: 76,226 hours, 40,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: J060228
- Condition: Corroded
- Location: Bs 370-427
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR PAN BETWEEN STRINGERS 27R & 28R ARE CORRODED FROM STATIONS 370 - 427.  R & R DOOR PAN & SPLICE DOUBLERS IAW SRM 53-05-00-001, DWG DDK3295 & J060228.
